Items where IIASA Author is "Davydov, Alexey"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 32.

Article

Aseev, S., Chentsov, A.G., Davydov, A., Grigorenko, N.L., Maksimov, V.I., Rovenskaya, E. & Tarasiev, A.M. (2016). In memory of Arkady Viktorovich Kryazhimskiy (1949-2014). Ural mathematical journal 2 (2): 3-15. DOI:10.15826/umj.2016.2.001.

Belyakov, A.O., Davydov, A.A. & Veliov, V.V. (2015). Optimal cyclic exploitation of renewable resources. Journal of Dynamical and Control Systems 21 (3): 475-494. DOI:10.1007/s10883-015-9271-x.

Davydov, A.A., Mena-Matos, H. & Moreira, C.S. (2015). Generic profit singularities in time averaged optimization for phase transitions in polydynamical systems. Journal of Mathematical Analysis and Applications 424 (1): 704-726. DOI:10.1016/j.jmaa.2014.11.039.

Davydov, A.A. & Nassar, A.F. (2015). Stationary regime of exploitation of size-structured population with hierarchical competition. Journal of Mathematical Sciences 205 (2): 199-204. DOI:10.1007/s10958-015-2241-8.

Davydov, A.A. & Platov, A.S. (2014). Optimal exploitation of two competing size-structured populations. Proceedings of the Steklov Institute of Mathematics 287 (1): 49-54. DOI:10.1134/S0081543814090053.

Davydov, A.A. & Platov, A.S. (2014). Optimal stationary solution for a model of exploitation of a population under intraspecific competition. Journal of Mathematical Sciences 201 (6): 746-750. DOI:10.1007/s10958-014-2023-8.

Davydov, A.A., Mena-Matos, H. & Moreira, C.S. (2014). Generic profit singularities in time-averaged optimization for cyclic processes in polydynamical systems. Journal of Mathematical Sciences 199 (5): 510-534. DOI:10.1007/s10958-014-1879-y.

Davydov, A. & Nassar, A.F. (2014). On stationary solution in dynamic of population with hierarchical competition. Russian Mathematical Surveys 69 (6) DOI:10.1070/RM2014v069n06ABEH004930.

Davydov, A.A. & Shutkina, T. (2013). Generic profit singularities of one-parameter cyclic processes with discount. Journal of Mathematical Sciences 195 (3): 288-298. DOI:10.1007/s10958-013-1580-6.

Davydov, A.A. & Manh, H.D. (2013). Singularities of the attainable set on an orientable surface with boundary. Journal of Mathematical Sciences 188 (3): 185-196. DOI:10.1007/s10958-012-1117-4.

Davydov, A.A. & Platov, A.S. (2012). Optimal stationary solution in forest management model by accounting intra-species competition. Moscow Mathematical Journal 12 (2): 269-273.

Davydov, A.A. & Zakalyukin, V.M. (2012). Controllability of non-linear systems: Generic singularities and their stability. Russian Mathematical Surveys 67 (2): 255-280. DOI:10.1070/RM2012v067n02ABEH004786.

Davydov, A.A. & Platov, A.S. (2011). Optimization of stationary solution of a model of size-structured population exploitation. Mathematical Sciences 176 (6): 860-869. DOI:10.1007/s10958-011-0441-4.

Davydov, A.A. & Thi Diep, L.T. (2011). Reduction theorem and normal forms of linear second order mixed type PDE families in the plane. TWMS Journal of Pure and Applied Mathematics 2 (1): 44-53.

Davydov, A.A. & Shutkina, T.S. (2011). Uniqueness of a cycle with discounting that is optimal with respect to the average time profit. Proceedings of the Institute of Mathematics and Mechanics UrB RAS 17 (2): 80-87.

Davydov, A.A., Danchenko, V.I. & Zvyagin, M.Y. (2010). Existence and uniqueness of a stationary distribution of a biological community. Proceedings of the Steklov Institute of Mathematics 267 (1): 40-49. DOI:10.1134/S0081543809040038.

Davydov, A.A. & Shutkina, T.S. (2010). Time average optimization of cycle process with profit and effort discounts. Russian Journal of Nonlinear Dynamics 6 (1): 151-158. DOI:10.20537 / nd1001011.

Brigolin, D., Davydov, A.A., Pastres, R. & Petrenko, I. (2008). Optimization of shellfish production carrying capacity at a farm scale. Applied Mathematics and Computation 204 (2): 532-540. DOI:10.1016/j.amc.2008.05.118.

Davydov, A.A. & Komarov, M.A. (2008). Local controllability bifurcations in families of bidynamical systems on the plane. Proceedings of the Steklov Institute of Mathematics: 84-93. DOI:10.1134/S0081543808020077.

Davydov, A.A. & Kukshina, E.O. (2008). Typical profit singularities of one-parametric cyclic process with fixed period. Optimization 2 (2): 1-10. DOI:10.1080/02331930701779849.

Davydov, A.A. & Melnikov, N.B. (2007). Andronov-Hopf bifurcation in simple double diffusion models. Russian Mathematical Surveys: 382-384. DOI:10.1070/RM2007v062n02ABEH004402.

Davydov, A.A. & Mena-Matos, H. (2007). Generic phase transitions and profit singularities in Arnol'd's model. Sbornik: Mathematics 198 (1): 21-42. DOI:10.1070/SM2007v198n01ABEH003827.

Davydov, A.A. & Melnikov, N.B. (2007). Soft loss of stability in an ocean circulation box model with turbulent fluxes. Proceedings of the Steklov Institute of Mathematics 259 (2): 6-15. DOI:10.1134/S0081543807040025.

Grishina, Y.A. & Davydov, A.A. (2007). Structural stability of simplest dynamical inequalities. Proceedings of the Steklov Institute of Mathematics 256 (1): 80-912007. DOI:10.1134/S0081543807010051.

Davydov, A. & Mena Matos, E. (2006). Optimal strategies and transitions between them in Arnold’s model. Doklady Mathematics 74 (1): 566-568. DOI:10.1134/S1064562406040259.

Book Section

Davydov, A.A. & Mena-Matos, H. (2007). Singularity theory approach to time averaged optimization. In: Singularities in Geometry & Topology. Proceedings of the Trieste Summer School & Workshop. Eds. Brasselet, J-P., Damon, J., L.D.Trang, & Oka, M., Singapore pp. 598-628 [2007]: World Scientific Publishing Co. Pte. Ltd.. ISBN 978-981-270-022-3 DOI:10.1142/9789812706812_0019.

Monograph

Davydov, A.A., Pastres, R. & Petrenko, I. (2010). Optimization of the Spatial Distribution of Pollution Emission in Water Bodies. IIASA Interim Report. IIASA, Laxenburg, Austria: IR-10-002

Davydov, A.A. & Melnikov, N.B. (2006). Existence of Self-sustained Oscillations in an Ocean Circulation Box Model with Turbulent Fluxes. IIASA Interim Report. IIASA, Laxenburg, Austria: IR-06-049

Arnold, V.I., Davydov, A.A., Vassiliev, V.A. & Zakalyukin, V.M. (2006). Mathematical Models of Catastrophes. Control of Catastrophic Processes. IIASA Research Report (Reprint). IIASA, Laxenburg, Austria: RP-06-007. Reprinted from Encyclopedia of Life Support Systems (EOLSS), EOLSS Publishers, Oxford, UK [2006]

Davydov, A.A. & Mena-Matos, H. (2005). Generic Phase Transition and Profit Singularities in Arnold's Model. IIASA Interim Report. IIASA, Laxenburg, Austria: IR-05-058

Conference or Workshop Item

Davydov, A.A. & Melnikov, N.B. (2007). Limit cycle bifurcation in thermohaline convection box-model. In: International Conference "Analysis and Singularities", 20-24 August 2007.

Davydov, A.A. & Melnikov, N.B. (2007). Limit cycle oscillations in thermohaline circulation box model with turbulent fluxes. In: The 7th International Conference on Differential Equations EQUADIFF, 5-11 August 2007.

This list was generated on Thu Nov 23 14:46:20 2017 UTC.

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313